Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 76, NWS Little Rock, AR

April 9, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 9, 2021, 3:09 PM CDT for 4 counties in Arkansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2021, 3:09 PM CDT (20:09 UTC)
Expired
Apr 9, 2021, 4:15 PM CDT
In force
66 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 160 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 3:12 PM CDTTSTM WND DMG1 W East Camden, ARA TREE WAS BLOWN DOWN ON A HOME IN EAST CAMDEN.
Apr 9, 3:22 PM CDTTSTM WND DMG6 Se East Camden, ARPOWER POLES WERE BLOWN DOWN.
Apr 9, 3:31 PM CDTTSTM WND DMG3 S Woodberry, ARA TREE WAS UPROOTED AND FELL ON A HOUSE.
Apr 9, 4:07 PM CDTTSTM WND DMGHermitage, ARTHE HERMITAGE SCHOOL HAS DAMAGE TO ROOF. TREES WERE ALSO BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

625 
WUUS54 KLZK 092009
SVRLZK
ARC011-013-025-103-092115-
/O.NEW.KLZK.SV.W.0076.210409T2009Z-210409T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
309 PM CDT Fri Apr 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Bradley County in southeastern Arkansas...
  South central Cleveland County in southeastern Arkansas...
  Calhoun County in southwestern Arkansas...
  Eastern Ouachita County in southwestern Arkansas...

* Until 415 PM CDT.

* At 309 PM CDT, severe thunderstorms were located along a line
  extending from near Highland Industrial Park to near Wesson, moving
  east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Camden...                         Fordyce...
  Hampton...                        Bearden...
  Hermitage...                      Thornton...
  Harrell...                        Louann...
  Ingalls...                        Cullendale...
  Hilo...                           Ellisville...
  Harlow...                         Hampton Municipal Airport...
  Hebron...                         Moro Bay...
  Highland Industrial Park...       Weeks...
  Moro Bay State Park...            Tipton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3337 9255 3336 9267 3339 9275
      3337 9284 3381 9280 3380 9234 3381 9234
      3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2009Z 262DEG 33KT 3364 9274 3317 9278 

HAIL...1.50IN
WIND...60MPH
 
$$

67
4 follow-up statements
259 
WWUS54 KLZK 092038
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
338 PM CDT Fri Apr 9 2021

ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
338 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND EASTERN OUACHITA
COUNTIES...

At 337 PM CDT, severe thunderstorms were located along a line
extending from near Ellisville to Harrell, moving east at 60 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Camden...                         Fordyce...
Hampton...                        Bearden...
Hermitage...                      Thornton...
Harrell...                        Louann...
Ingalls...                        Cullendale...
Hilo...                           Ellisville...
Harlow...                         Hampton Municipal Airport...
Hebron...                         Moro Bay...
Highland Industrial Park...       Weeks...
Moro Bay State Park...            Tipton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across. SEEK SHELTER NOW inside a sturdy structure and 
stay away from windows.
 
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3337 9255 3336 9267 3339 9275
      3337 9284 3381 9280 3380 9234 3381 9234
      3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2037Z 258DEG 53KT 3372 9241 3351 9238 

HAIL...1.50IN
WIND...70MPH
 
$$

67
798 
WWUS54 KLZK 092042
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
342 PM CDT Fri Apr 9 2021

ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
342 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND EASTERN OUACHITA
COUNTIES...

At 341 PM CDT, severe thunderstorms were located along a line
extending from near Ellisville to Harrell, moving east at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Camden...                         Fordyce...
Hampton...                        Bearden...
Hermitage...                      Thornton...
Harrell...                        Louann...
Ingalls...                        Cullendale...
Hilo...                           Ellisville...
Harlow...                         Hampton Municipal Airport...
Hebron...                         Moro Bay...
Highland Industrial Park...       Weeks...
Moro Bay State Park...            Tipton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Ouachita and Calhoun Counties. Storm spotters 
report powerlines snapped southeast of East Camden at 330 pm. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3337 9255 3336 9267 3339 9275
      3337 9284 3381 9280 3380 9234 3381 9234
      3382 9233 3383 9209 3316 9215 3316 9217
TIME...MOT...LOC 2041Z 270DEG 33KT 3372 9241 3351 9238 

HAIL...1.50IN
WIND...70MPH
 
$$

67
674 
WWUS54 KLZK 092048
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
348 PM CDT Fri Apr 9 2021

ARC011-013-025-103-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-Ouachita AR-
348 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BRADLEY...SOUTH CENTRAL CLEVELAND...CALHOUN AND NORTHEASTERN
OUACHITA COUNTIES...

At 347 PM CDT, severe thunderstorms were located along a line
extending from Ellisville to near Lanark, moving east at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Fordyce...                        Hampton...
Hermitage...                      Thornton...
Harrell...                        Ingalls...
Hilo...                           Ellisville...
Harlow...                         Hampton Municipal Airport...
Hebron...                         Moro Bay...
Weeks...                          Moro Bay State Park...
Tipton...                         Marks Mill State Park...
Lanark...                         Banks...
Tinsman...                        Artesian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Calhoun and Bradley Counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3327 9244 3332 9246
      3332 9252 3337 9255 3360 9251 3380 9260
      3380 9234 3381 9234 3382 9233 3383 9209
      3316 9215 3316 9217
TIME...MOT...LOC 2047Z 262DEG 33KT 3373 9235 3352 9232 

HAIL...1.50IN
WIND...70MPH
 
$$

67
006 
WWUS54 KLZK 092104
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
404 PM CDT Fri Apr 9 2021

ARC103-092114-
/O.CAN.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Ouachita AR-
404 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUACHITA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern and southwestern Arkansas.

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3328 9241 3361 9229
      3380 9234 3381 9234 3382 9233 3383 9209
      3316 9215 3316 9217
TIME...MOT...LOC 2104Z 262DEG 33KT 3375 9218 3354 9215 

$$

ARC011-013-025-092115-
/O.CON.KLZK.SV.W.0076.000000T0000Z-210409T2115Z/
Bradley AR-Cleveland AR-Calhoun AR-
404 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN BRADLEY...SOUTH CENTRAL CLEVELAND AND EASTERN CALHOUN
COUNTIES...

At 404 PM CDT, severe thunderstorms were located along a line
extending from near Marks Mill State Park to 6 miles north of
Hermitage, moving east at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Hermitage...                      Ingalls...
Weeks...                          Hilo...
Moro Bay State Park...            Tipton...
Marks Mill State Park...          Hebron...
Lanark...                         Moro Bay...
Banks...                          Farmville...
Orlando...                        Gravelridge...
New Edinburg...                   Marsden...
Jersey...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Bradley and Cleveland Counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9230
      3326 9233 3330 9235 3328 9241 3361 9229
      3380 9234 3381 9234 3382 9233 3383 9209
      3316 9215 3316 9217
TIME...MOT...LOC 2104Z 262DEG 33KT 3375 9218 3354 9215 

HAIL...1.50IN
WIND...70MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:37 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 9, 12:37 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1237 PM CDT Fri Apr 9 2021

.AVIATION...
Forecasts will continue to utilize CAM guidance for placement of
TSRA at sites through 12z/10. Expect low MVFR ceilings to affect
sites during the second half of the valid TAF period, affecting
northern sections the longest.

55

&&

.PREV DISCUSSION...(ISSUED 653 AM CDT Fri Apr 9 2021)
AVIATION...Updated w/ a discussion for the 09/12Z TAFs

VFR condns were noted across the FA Fri morning. A warm frnt
located over Cntrl LA was tracking N/wrd slower than guidance
depicted. As this frnt slowly moves N/wrd into the state, cloud
cover wl increase along w/ developing SHRA/TS at most terminals.
Late in the PD, a line of TS is expected to track across the FA
from W to E...have adjusted times accordingly w/ newer guidance
along w/ introducing TEMPO TSRA groups at most terminals. Winds
through the PD wl transition from Srly to become more Erly,
however a more VRB pattern is expected later in the PD.

/232/

PREV DISCUSSION...(ISSUED 346 AM CDT Fri Apr 9 2021)
SHORT TERM...Today Through Saturday Night

.Potential for strong to severe thunderstorms remains in place for
portions of western, central, and southern Arkansas Friday
afternoon and evening into early Saturday morning, however severe
threat remains conditional and uncertain...

.Synopsis...

Latest WV sat imgry and mesoanalysis data indicated a quasi-closed
H500 low pivoting N/wrd over the Midwest, w/ another shortwave trof
upstream over the Nrn Cont Divide. Over the Srn Cntrl US, cyclonic
sfc flow was noted over Wrn TX, w/ a weak warm frnt extending E-
S/Ewrd over Ern TX and into Cntrl LA. To the S of this bndry, a
moist Gulf airmass characterized by Td's in excess of 65-70F was
noted.

.Today...

The aforementioned upper shortwave is progged to dig S/wrd into the
Cntrl Plains and drive a cold frnt S/wrd w/ it. The warm frnt is
expected to be located near the AR/LA border around 12Z Fri morning,
w/ poleward moisture transport resulting in a plume of 65F+ Td's
following behind. WAA/moisture advection wl continue to extend into
the Srn half of the FA as the sfc low to the W begins arc to the N/E
into OK.

00Z/06Z CAM guidance cont to suggest morning and early
afternoon shower/tstorm activity wl be in place along the advancing
warm frnt. Greater variance remains among guidance regarding the
Nrly extent of the bndry, however consensus is pinning the bndry
stalling near the I40 corridor, particularly as shower/tstorm
activity increases. Pt fcst soundings suggest the presence of an
EML, which will help in providing steep mid-lvl lapse rates w/
minimal capping invof the bndry and over Srn AR. ML buoyancy progs
remain around 2000-2500 J/kg...it is noted that higher buoyancy
progs assume greater bndry layer moisture content, e.g. Td's in
excess of 65F, and this wl be dependent on the movement of the warm
frnt. Scattered cellular development could contribute to an enhanced
large/damaging hail threat through the afternoon and early evening
over portions of Cntrl and Srn AR.

.Friday Night...

The evolution of a nocturnal MCS over the Srn half of the state late
Fri night/early Sat morning remains conditional and
uncertain...Lingering cirrus shields from afternoon precip and lower-
lvl cloud cover via WAA wl hinder diurnal heating potential w/
evening T's hanging around the low-70s. A stout Theta-E grad wl
accompany the warm frnt where it stalls, and a nocturnal forward
propagating MCS as depicted somewhat consistently by CAM guidance is
expected to follow the Srn periphery of this sfc feature. Bndry
layer stabilization following earlier precip wl certainly play a
role towards the magnitude of available nocturnal buoyancy, w/ pt
fcst soundings still suggesting ML buoyancy of ~500-750 J/kg across
Srn AR after 00Z. Modest 0-6 km bulk shear of 35-40 kts in
conjunction w/ a 40 kt LLJ wl aid in cold pool/shear balance and
could support a longer lived propagating MCS over the Srn portion of
the FA.

Should the conditionality of this fcst materialize, an enhanced
damaging wind threat wl exist over Srn AR along the aforementioned
Theta-E grad as an MCS tracks through the region. A minimal but non-
zero QLCS tornado threat wl exist as well given sufficient 0-3 km
bulk shear values.

Fcst QPF of one inch to one and a half inches over the S/Ern half of
the state where soil moisture and streams remain elevated from
previous rainfall in the month could lead to an isolated flash
flooding threat through the overnight PD.

.Saturday...

By Sat morning, sfc low pressure be located over the lower OH river
valley, w/ a tailing cold frnt draped over AR from the N/E to S/W.
Settled wx will be noted for the Natural State on Saturday as broad
high pressure promotes subsidence and clearing skies. Drier and
cooler air will be seen around the region w/ seasonable temps in the
60s over the N, and low to mid 70s.

LONG TERM...Sunday Through Thursday

No significant changes were made to the going fcst. The
aforementioned upr storm sys wl be departing the region on Sun, with
high pres settling into the area. Cooler temps wl be noted early
Sun, but readings wl rebound into the 70s by the aftn, under
abundant sunshine.

Model solutions thru the new work week cont to indc a mainly zonal
flow pattern acrs the Mid-South. A weak CDFNT is progged to drop
SEWD thru AR Mon and early Mon ngt, eventually stalling south of the
state thereafter. Data suggest that precip assocd with the FROPA wl
be post-fntl and have included some slgt chc PoPs durg that time
frame.

Beyond Mon, a series of weak upr lvl impulses wl traverse the
region. These systems wl interact with the stalled fntl bndry to
bring additional rain chcs to much of the area every other day.
Timing of these weak features rmn problematic with the various model
solutions, so opted to keep PoPs mainly in the chc category. The
better rain chcs/QPF amts wl be acrs Srn AR, closer to the stalled
bndry.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...99
Hazardous weather outlook, Apr 9, 3:49 AM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
349 AM CDT Fri Apr 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100900-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
349 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Scattered showers and a few thunderstorms, of which some could be
strong, are expected to develop over central and southern Arkansas
late Friday morning and continue into the early afternoon. Some
large hail may accompany these storms.

Later Friday night and into early Saturday morning, an MCS is
expected to develop over eastern Oklahoma, and track across southern
Arkansas. As this line of storms moves east, strong and damaging
winds will be the primary hazard, with some brief QLCS tornadoes
possible as well.

Forecast rainfall amounts of one inch to one and a half inches
over the southeastern half of the state where soil moisture and
streams remain elevated from previous rainfall in the month could
lead to an isolated flash flooding threat through the overnight
period.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

No hazardous weather is expected during the period.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/44

In the hours before

Special weather statement, Apr 9, 1:59 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
159 PM CDT Fri Apr 9 2021

ARZ012-021-091930-
Johnson AR-Newton AR-
159 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON AND SOUTHERN
NEWTON COUNTIES UNTIL 230 PM CDT...

At 159 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Woodland, or 10 miles north of Clarksville, moving
northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walnut...                         Rosetta...
Devils Knob...                    Salus...
Fort Douglas...                   Ozone...
Fallsville...                     Swain...
Haw Creek Falls Campground...     Deer...
Dixon Ridge...                    Cowell...
Nail...                           Hillcrest in Johnson County...
Mineral Springs Recreation Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3554 9338 3556 9353 3586 9345 3583 9306
TIME...MOT...LOC 1859Z 213DEG 25KT 3561 9342

67
Special weather statement, Apr 9, 2:32 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 PM CDT Fri Apr 9 2021

ARZ004-013-092000-
Marion AR-Searcy AR-
232 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SEARCY AND
SOUTHWESTERN MARION COUNTIES UNTIL 300 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm over
Duff, or 7 miles northwest of Marshall, moving north at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marshall...                       Marsena...
Duff...                           Maumee...
Rush...                           St. Joe...
Gilbert...                        Zach...
Ralph...                          Silver Hill...
Mull...                           Maumee Crossing...
Bruno...                          Snowball...
Baker Ford...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3588 9266 3588 9282 3618 9283 3619 9254
TIME...MOT...LOC 1932Z 192DEG 26KT 3597 9276

67
Special weather statement, Apr 9, 2:44 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
244 PM CDT Fri Apr 9 2021

ARZ014-015-023-024-092030-
Stone AR-Van Buren AR-Izard AR-Cleburne AR-
244 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STONE...SOUTHERN IZARD...
EAST CENTRAL VAN BUREN AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 330
PM CDT...

At 244 PM CDT, Doppler radar was tracking a strong thunderstorm near
Greers Ferry, or near Fairfield Bay, moving north at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mountain View...                  Fairfield Bay...
Greers Ferry...                   Brandenberg...
Croker...                         Lone Star...
Gid...                            Herpel...
Lunenburg...                      Blanchard Springs Campground...
Guion...                          Allison...
Ben...                            Parma...
Hanover...                        Turkey Creek...
Mt Olive in Izard County...       Brownsville...
Brewer...                         Woodrow...

LAT...LON 3553 9204 3562 9229 3610 9214 3600 9179
TIME...MOT...LOC 1944Z 198DEG 26KT 3566 9216

Goudsward
Special weather statement, Apr 9, 2:53 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
253 PM CDT Fri Apr 9 2021

ARZ003-092015-
Boone AR-
253 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOONE COUNTY UNTIL
315 PM CDT...

At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carrollton, or 9 miles northwest of Harrison, moving north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Harrison...                       Omaha...
Roberson Hollow...                Capps...
Self...                           Alpena...
Crumpler Subdivision...           Batavia...
Bear Creek Springs...             New Hope in Boone County...
Burlington...                     Ridgeway...

LAT...LON 3650 9302 3622 9317 3626 9330 3650 9330
TIME...MOT...LOC 1953Z 198DEG 26KT 3634 9325

Goudsward
Local storm report, Apr 9, 2:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             9 NW HARRISON           36.33N  93.23W
04/09/2021  E1.00 INCH       BOONE              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100555

GOUDSWARD
Special weather statement, Apr 9, 3:07 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
307 PM CDT Fri Apr 9 2021

ARZ003>006-015-092045-
Baxter AR-Marion AR-Boone AR-Fulton AR-Izard AR-
307 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...NORTHERN
MARION...NORTHEASTERN BOONE...BAXTER AND WESTERN FULTON COUNTIES
UNTIL 345 PM CDT...

At 307 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Myrtle to near Herron. Movement was
northeast at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Mountain Home...                  Bull Shoals...
Salem in Fulton County...         Yellville...
Gassville...                      Calico Rock...
Flippin...                        Lakeview in Baxter County...
Diamond City...                   Oxford...
Norfork...                        Salesville...
Bergman...                        Viola...
Lead Hill...                      Pineville...
Briarcliff...                     Pyatt...
Arkawana...                       Bexar...

LAT...LON 3609 9194 3631 9316 3650 9312 3650 9169
TIME...MOT...LOC 2007Z 228DEG 42KT 3635 9304 3617 9232

Goudsward

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:36 AM CDTSpecial Weather StatementLZKClark39 min
Apr 9, 1:14 PM CDTSpecial Weather StatementLZKJohnson31 min
Apr 9, 1:34 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan14 min
Apr 9, 1:59 PM CDTSpecial Weather StatementLZKJohnson31 min
Apr 9, 2:32 PM CDTSpecial Weather StatementLZKSearcy28 min
Apr 9, 2:37 PM CDTSevere Thunderstorm WarningLZKOuachita53 min
Apr 9, 2:44 PM CDTSpecial Weather StatementLZKCleburne, Stone46 min
Apr 9, 2:53 PM CDTSpecial Weather StatementLZKBoone22 min
Apr 9, 3:07 PM CDTSpecial Weather StatementLZKBaxter, Boone, Fulton, Marion38 min
Apr 9, 3:14 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion31 min
Apr 9, 3:17 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Randolph, Sharp43 min
Apr 9, 3:33 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas42 min
Apr 9, 3:46 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln29 min
Apr 9, 3:47 PM CDTSpecial Weather StatementLZKLawrence43 min
Apr 9, 3:55 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Jefferson, Lincoln65 min
Apr 9, 4:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln67 min
Apr 9, 5:18 PM CDTSpecial Weather StatementLZKPhillips42 min
Apr 9, 5:26 PM CDTSevere Thunderstorm WarningLZKMonroe21 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.